MAUDE Adverse Event Report: ELUTIA INC VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC-DXZ

ELUTIA INC VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC-DXZ
Model Number CMCV-014-609
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Hematoma (1884); Rupture (2208)
Type of Reportable Event Serious Injury
Event or Problem Description
Report from business partner regarding adverse event described as "patch blew out 5 weeks after a carotid endarterectomy." patient had been implanted with vascure for vascular repair (model # cmcv-014-609, lot #unknown).Event failure reported as device-related large hematoma requiring repair by carotid bypass.Date report received by partner 10oct2023, and forwarded to aziyo/elutia on 11oct2023 - actual date of event not known.No further information is available, a follow-up report will be updated if more information is received regarding this event.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the vascure for vascular repair device history record for the reported event could not be completed, as the lot/serial number was not provided.It is noted that per the instructions for use provided with the finished vascure for vascular repair device, hematoma and patch dehiscence/ rupture (deterioration) are listed as potential complications associated with an endarterectomy procedure and device usage.The additional information provided by the surgeon implies that the patch dissolved and did not repair the defect."hematoma" was the original diagnosis, indicating that there was bleeding at the site of the patch.The source of the bleeding cannot be conclusively determined.However, the surgeon indicated that the patch was hydrated in heparinized saline prior to implantation (not indicated in the ifu).This could have had an impact on the integrity of the patch itself.It is also likely the patient was placed on anticoagulation therapy for the underlying condition that required the endarterectomy, making the development of a post-op hematoma more likely than a patient who was not on anticoagulants.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET-INTRACARDIAC-DXZ
Manufacturer (Section D)
ELUTIA INC
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer (Section G)
ELUTIA INC
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell, GA 30076
MDR Report Key18144317
Report Number3005619880-2023-00004
Device Sequence Number18044706
Product Code DXZ
UDI-Device Identifier10859389005147
UDI-Public10859389005147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMCV-014-609
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown